# SDR 2007UALA00294

- Difficulty date: February 3, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 40,424 hours, 14,504 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL WITH A LANDING GEAR DOOR WARNING MESSAGE.  PROBLEM REOCCURED ON SUBSEQUENT FLIGHT.  [SUP 05-08-07]  AFTER RTFL OF FLIGHT 543, FAULT WAS ORIGINALLY TRACED TO A LOOSE PROXIMITY SWITCH. SWITCH WAS SECURED AND OPS CHECKED OK. ON NEXT FLIGHT, SAME WARNING MESSAGE OCCURRED FOLLOWED BY ANOTHER RTFL EVENT. SUBSEQUENT FAULT TRACING FOUND THE DOOR CLOSE SAFETY VALVE TO BE DEFECTIVE. SAFETY VALVE WAS REPLACED AND GEAR WAS CYCLED 5 TIMES DURING A VERIFICATION FLIGHT TO ENSURE PROPER OPERATION.
